# SDR 2015F00105

- Difficulty date: September 2, 2015
- Submitted: September 3, 2015
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 9,164 hours, 5,518 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bolt
- Part number: 258TE71A
- Part serial: NONE
- Condition: Corroded
- Location: Zone 300
- Part time: 9,164 hours, 5,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND INSPECTED MASS BALANCE WEIGHTS, AND SPIGOTS. THE BOLT HAD EXCESSIVE CORROSION AND HAD TO BE REPLACED.  WEIGHTS WERE CLEANED AND REUSED.  BROKEN BOLT COULD LEAD TO JAMMING AND LOSS OF ELEVATOR CONTROL.
